MathSciNet Relay Station
MathSciNet bibliographic data
MR2662895 37G10 (34K18)
Qiao, Zhi Qin; Liu, Xing Bo; Zhu, De Ming Bifurcation in delay differential systems with triple-zero singularity. (Chinese) Chinese Ann. Math. Ser. A 31 (2010), no. 1, 59--70; translation in Chinese J. Contemp. Math. 31 (2010), no. 1, 41–54
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement